# SDR DALA20181126804

- Difficulty date: November 20, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N6703D
- Make and model: Boeing 757232
- Aircraft serial: 30234
- Aircraft time: 63,492 hours, 23,574 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Floor Support
- Condition: Cracked
- Location: Bs 680-700
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6703 CRACK ON FASTENER HOLE OF INTERCOSTAL BTW FS STA: 680-700 AND RBL 45 AT PAX CABIN. CORRECTIVE ACTION: IN REFERENCE NRC 00568 INTERCOSTAL ANGLE BTW FS STA: 680-700 AND RBL 45 AT PAX CABIN. WAS REPLACED PER B757-200 SRM. (0835202)
